# SDR LR7A2012011700268

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Warped
- Location: Bs 869-902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND AFT FUSELAGE EXTERIOR SKIN WARP WITH EXISTING REPAIR PATCHES AT FS 869 TO FS 902, WL 190 TO WL 205, RBL 62.  REPAIR ACCOMPLISHED IAW SMP 583, CHAPTER 51-70.
